Re: [MOL] Lung Adenocarcinoma [00008] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Lung Adenocarcinoma



My mom is on Taxol and Carboplatin.  She gets her chemo every 3 weeks. It 
has not had bad side effects.  She did lose her hair in week 3 after the 
first treatment.  She has had a couple of days of nauseousness but the 
compazine helped that.  The worse side effect has been muscle cramps which 
they gave her loratab for and has helped and numbness in her fingers called 
neuropathy.  There is nothing to do for that.  The chest xray last week 
before her third chemo showed the spot on her lung was half the size it was 
when they started.  They will do a CT to measure the spots on her adrenal 
gland and windpipe before the next treatment in two weeks.  So yes it has 
helped and she has had minimal side effects.  She is tired but just has 
learned to pace herself and take naps.  Since she doesn't work that has not 
been a problem.

I work at a hospital with the oncologists so please let me know if you have 
any other questions.  If I don't know the answer I will try to find out.

Pat


>From: "barbaresbest" <barbaresbest@EMAIL.MSN.COM>
>Reply-To: mol-cancer@lists.meds.com
>To: <mol-cancer@lists.meds.com>
>Subject: Re: [MOL] Lung Adenocarcinoma
>Date: Thu, 30 Nov 2000 21:25:17 -0500
>
>Pico, my name is Jenny.  My Aunt was just recently diagnosed with
>Adenocarcinoma os the lower right lobe of the lung.  It also has spread to
>the lymph nodes.  They say that radiation is not an option at this point.
>What Chemo meds did they give your mom and  has it slowed the spreading 
>yet?
>
>Thanks for you info in advance
>----- Original Message -----
>From: "Pico Sanders" <pico@texas.net>
>To: <mol-cancer@lists.meds.com>
>Sent: Wednesday, November 29, 2000 6:26 PM
>Subject: [MOL] Lung Adenocarcinoma
>
>
> > Hello, my Mother was diagnosed with "Lung Adenocarcinoma"  in the right
> > upper lobe of the lung in August of 2000.  The cancer had spread to the
> > Lymph Nodes, so they could not operate. She was scheduled for Radiation
> > and Chemotherapy treatments.  She finished both of them, my question is:
> > The radiation treatments ended 14 days ago and they left her in so much
> > pain in her throat, esophagus, that she cannot eat solid food, only soup
> > and pudding. Is this normal?  Can't seem to get a straight answer out of
> > the doctors.
> > Thank you,
> > Carman Sanders
> > Spring, Texas
> >
> > ------------------------------------------------------------------------
> > This is an automatically-generated notice.  If you'd like to be removed
> > from the mailing list, please visit the Medicine-On-Line Discussion 
>Forum
> > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > majordomo@lists.meds.com
> > with the subject line blank and the body of the message containing the
>line:
> > unsubscribe mol-cancer your-email-address
> > where the phrase your-email-address is replaced with your actual email
> > address.
> > ------------------------------------------------------------------------
> >
>
>
>------------------------------------------------------------------------
>This is an automatically-generated notice.  If you'd like to be removed
>from the mailing list, please visit the Medicine-On-Line Discussion Forum
>at <http://www.meds.com/con_faq.html>, or send an email message to:
>majordomo@lists.meds.com
>with the subject line blank and the body of the message containing the 
>line:
>unsubscribe mol-cancer your-email-address
>where the phrase your-email-address is replaced with your actual email
>address.
>------------------------------------------------------------------------

_____________________________________________________________________________________
Get more from the Web.  FREE MSN Explorer download : http://explorer.msn.com

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------